# SDR CALA2023112303454

- Difficulty date: November 21, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 43,316 hours, 23,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Rh Aft Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THRUSTSET...ECAM - DOOR R AFT CABIN WOULD LIKE TO APPLY MEL 5270C WOULD LIKE TO APPLY MEL 5270A APPLIED MEL 5270A AND INSTALLED INOP STICKER DISPATCH DESK: 38   NAME: NF  DATE: 21-NOV-23- MEL 5270A APPROVED. MEL 5270C USE 5270A. *DM* RECOMMEND TSM 52-13-00-810-804-A FOR INITIAL T/S ADDING PROX SNSR M/E 31-5273-3-0001 IF NEEDED DISCONNECTED AFT RIGHT PAX DOOR PROX SENSOR AND CLEANED DIRT/GREASE FROM PROX SENSOR AND PERFORMED OPS CHECK WITH ECAM 52-71-00-820-002 A01 ALL OPS CHECK NORMAL, OK TO CONT
